MAUDE Adverse Event Report: COVIDIEN DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT

COVIDIEN DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 350/5865Z
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a n air leak was detected when the circuit was connected to the ventilator along with the filter and adaptor prior to use.The issue was resolved after the circuit replaced.There was no patient involved.
 
Additional Manufacturer Narrative
D10 concomitant product: 300s6044z, circuit 300s6044z anesthesia adt, lot# 25a0605fax.350/5865z, 350/5865z jp barrierbac elecst filter, lot# 25e0959fax.608/9068, 608/9068 cap 22f x10, lot# 24m0094fax.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted a breakage.A leak test was performed and failed.It was reported that an air leak was detected when the circuit was connected to the ventilator along with the filter and adaptor prior to use.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT  41037
Manufacturer (Section G)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24193956
Report Number9680661-2026-00008
Device Sequence Number9850982
Product Code CAH
UDI-Device Identifier10884521066908
UDI-Public(01)10884521066908(17)300501(10)25E0959FAX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350/5865Z
Device Catalogue Number350/5865Z
Device Lot Number25E0959FAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11
Patient SexUnknown